# SDR UALA2009031000078

- Difficulty date: January 6, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 37,670 hours, 4,997 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS CHECK, FOUND EMERGENCY SEAT AND CEILING LIGHTS INOP FROM ROWS 17 THRU 25.  REPLACED BATTERY ASSY ON DOOR 3R.  OP CK NORMAL.
